DEPO

Patient

Q: I've been getting the depo shot since my son was born and everything was okay in the beginning but now I have started to wonder what is going on. I usually get my period for the lady for weeks before I'm due for my next shot which concerns me because it's a constant heavy flow for all for weeks. But recently i have been having abnormally bad cramping and what appears to be my period for the past three weeks already. I'm not sure for my next depo until mid August. At this rate I will be bleeding for almost 8 weeks straight by that point which doesn't seem normal for me. I'm not sure what do to about it or what I can do about it really so any advice on how to approach this uncomfortable situation will be helpful. Thanks. Sorry for the abnormally bad errors of may last posted question.

Symptoms:  Heavy, consistent periods lasting a prolonged period of time.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews